# SDR 03041623

- Difficulty date: February 10, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

After Take-off, crew received a nose door warnng and gear disagree warning message.Maintenance personnel removed and replace Prox sensor target bracket.  Ops ckecked good, aircraft returned to service.
